How To Deal With A ‘Spice’ Overdose

Posted by

With the use of a synthetic drug called ‘Spice’ now at an all time high here in Greater Manchester, police have offered a guide on what to do if you see someone overdosing on the drug.

The drug even when not abused leaves people in a zombie state, in a world of their own for a while and very vulnerable.

One of the things that people must be wary off is not to inhale any of the drug as this can leave you in a bad way! in recent times a member of staff at a prison was having fits on the floor after getting a lung full of the drug.

 

17991037_1496985047019690_1241124114947365406_n

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s